MAUDE Adverse Event Report: ALCON LABORATORIES, INC. /ALCON RESEARCH, LLC AXRYSOF IQ PANOPTIX UV IOL (RIGHT EYE); LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES, INC. /ALCON RESEARCH, LLC AXRYSOF IQ PANOPTIX UV IOL (RIGHT EYE); LENS, MULTIFOCAL INTRAOCULAR
Model Number TFAT00
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
I had a panoptix intraocular lens placed in my right eye on (b)(6) 2021.My vision prior to the surgery was correctable to 20/20.My right eye vision is now blurry and cannot be corrected to 20/20.I have had several follow-up visits with my ophthalmologist and yesterday she said nothing more can be done.Consumers should be notified that a small percentage of recipients of this implant will have worse vision than before the surgery and that it is a permanent result.I was not informed of this.

Brand Name
AXRYSOF IQ PANOPTIX UV IOL (RIGHT EYE)
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES, INC. /ALCON RESEARCH, LLC
MDR Report Key16132383
Report NumberMW5114253
Device Sequence Number3253047
Product Code MFK
UDI-Device Identifier00380652429696
UDI-Public00380652429696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTFAT00
Device Catalogue NumberTFAT00.190
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/09/2023
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCUPRIL 20MG TWICE DAILY
Outcome Attributed to Adverse Event Disability;
Patient Age72 YR
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite